# SDR UALA2012010400087

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,467 hours, 13,093 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: S210T13056
- Part serial: 829
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK INOPERATIVE LIGHT ON.  EICAS MESSAGE 'RT PACK TEMP' DISPLAYED.  OPERATED NORM AFTER 'STBY' SELECTED.  REF MM 21-51-00 FIG 103 BLOCK 1.  BITE SHOWS INOP RT A/C PACK INLET DOOR ACTUATOR.  INLET DOOR VERIFIED CLOSED AND OUTLET DOOR FULLY OPEN.  PULLED CONNECTOR TO RIGHT PACK OUTLET DOOR ACTUATOR & STOWED.  PULLED & SAFTIED RT PACK FLOW CONTROL CIRCUIT BREAKER ON P11 PANEL.  SUSPECT INLET DOOR ACTUATOR BAD.  REPLACED RAM AIR INLET DOOR ACTUATOR.
